# SDR 99ZZZX3015

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737*
- System (JASC): 2760 · Drag Control System
- Part: Housing
- Part number: 65C268636
- Condition: Cracked
- Location: Spoiler Actuator
- Part time: 24,300 hours
- Component: 65C268642
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR WAS RECEIVED WITH HOUSING CRACKED ENTIRE CIRCUMFERENCE OF THE GLAND AREA ALONG THE BOTTOM OF THE THREADS.  OVERPRESSURED OR HEAVY IMPACT.
